MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; SHOULDER, PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. COMP AUG MINI BSPLT W TPR SM; SHOULDER, PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 110032410
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during a procedure, the mini taper adapter would not engage into the baseplate.Subsequently, during initial reduction, the glenosphere disassociated.Due to the event, there was approximately a thirty-minute delay while the surgeon corrected the malfunction.No patient consequences were reported for this event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Upon reassessment of the reported event and review of prior events for the same malfunction in similar/same devices, it was determined that this malfunction has not been reported in the past for causing serious injury or adverse event.The initial report was forwarded in error and should be voided.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP AUG MINI BSPLT W TPR SM
Common Device Name
SHOULDER, PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16929154
Report Number0001825034-2023-01020
Device Sequence Number6935169
Product Code PHX
UDI-Device Identifier00880304993235
UDI-Public(01)00880304993235(17)280217(10)65654369
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K172502
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110032410
Device Lot Number65654369
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Supplement Date Received by Manufacturer06/07/2023
Initial Report FDA Received Date05/15/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Patient SexMale